# SDR AALA201704289018

- Difficulty date: April 26, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A321-231
- Aircraft serial: 7154
- Aircraft time: 2,757 hours, 1,093 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR EXIT DAMPER CYLINDER HAD PRESSURE LOW. SERVICED THE DAMPER IAW AMM 52-22-00.
